MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL CERENOVUS ENTERPRISE; INTRACRANIAL NEUROVASCULAR STENT

MEDOS INTERNATIONAL SARL CERENOVUS ENTERPRISE; INTRACRANIAL NEUROVASCULAR STENT
Catalog Number ENCR403912
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer ref#: (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Section e1.Initial reporter phone: (b)(6).Section h3 - the device is available to be returned for evaluation and testing.However, it has not been received to date.If the device returns, a device investigation will be performed.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
As reported by a healthcare professional, during an endovascular embolization, an enterprise2 4mmx16mm no tip vascular reconstruction device (encr403912, 8848366) was placed in target position and started to release, but distal markers of the stent were converged which could not be opened.The doctor only retracted the stent alone and switched to a new one to complete the surgery.The microcatheter was not replaced.The procedure was prolonged about 10 minutes.Additional event information received on 11-jun-2025 indicated that the temperature indicator label on the inner pouch was checked and found to be within acceptable criteria.The stent did not appear damaged.There was no vessel or aneurysm factors that may have contributed to the incomplete expansion.No additional intervention was performed to attempt to expand the stent.The incomplete expansion did not result in stent migration or embolization of the stent.There was no blood flow restriction.No additional information is available.
 
Additional Manufacturer Narrative
Manufacturer ref#:(b)(4) updated sections on this medwatch: b4, b5, g3, g6, h2, h3, h6 and h11.Section b5: additioanl event information received on 19-jun-2025 indicated that the type of procedure performed was an angioplasty.Complaint conclusion: as reported by a healthcare professional, during an angioplasty procedure, an enterprise2 4mmx16mm no tip vascular reconstruction device (encr403912, 8848366) was placed in target position and started to release, but distal markers of the stent were converged which could not be opened.The doctor only retracted the stent alone and switched to a new one to complete the surgery.The microcatheter was not replaced.The procedure was prolonged about 10 minutes.Additional event information received on 11-jun-2025 indicated that the temperature indicator label on the inner pouch was checked and found to be within acceptable criteria.The stent did not appear damaged.There was no vessel or aneurysm factors that may have contributed to the incomplete expansion.No additional intervention was performed to attempt to expand the stent.The incomplete expansion did not result in stent migration or embolization of the stent.There was no blood flow restriction.No additional information is available.The device was returned to j&j medtech for further evaluation.A non-sterile enterprise2 4mmx39mm was returned for analysis contained in decontamination pouch.The pouch contains the device inserted within the dispenser hoop.Device was inspected under magnification.Biological residue was observed within the introducer sheath.No damage to stent, delivery wire or distal tip was present.Delivery wire was advanced without significant resistance.Device was advanced until stent started to deploy out of introducer, and the distal portion of the stent was noted to flare outward as expected.A device history record (dhr) was performed and it indicated this product was final inspection tested at lake region medical and was determined to be acceptable.The customer complaint regarding an incomplete expansion was not confirmed, as the stent flared distally as expected.A root cause of the issue described by customer cannot be determined.It is possible that clinical and procedural factors, including device manipulation, may have contributed to the reported failure.There is no indication that the issues reported in the complaint result from a defect inherently related to the device.As part of the j&j medtech quality process, all devices are manufactured, inspected, and released to approved specifications.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no capa activity is required at this time.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.

Brand Name
CERENOVUS ENTERPRISE
Common Device Name
INTRACRANIAL NEUROVASCULAR STENT
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC
325 paramount dr
raynham MA 02767
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key22211858
Report Number3008114965-2025-00573
Device Sequence Number12948849
Product Code NJE
UDI-Device Identifier10886704075394
UDI-Public(01)10886704075394(17)270128(10)8848366
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
H60001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberENCR403912
Device Lot Number8848366
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2025
Supplement Date Received by Manufacturer06/19/2025
Initial Report FDA Received Date06/16/2025
Supplement Report FDA Received Date07/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown